# SDR DALA2016071205220

- Difficulty date: July 11, 2016
- Submitted: July 12, 2016
- Operation: Air carrier
- Aircraft: N908DE
- Make and model: Doug MD-88
- Aircraft serial: 53417
- Aircraft time: 59,371 hours, 46,315 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Channel
- Condition: Cracked
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON CHANNELS OF FLOOR PANELS NR 389G, 693A, 927A, 1003A, 617A AT PAX CABIN.  CRACKS ON FLOOR PANELS 1003A .185", 389G .220" 617A .165", 693A .137" AND 927A .155" WERE REPAIRED IAW SRM 53-05, FIG 131B AND 131C.  NO CRACKS WERE FOUND AFTER DAMAGE REMOVED IAW NDTSPM 06-10-01.001.
